# SDR DHL2000807002

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Control Unit
- Condition: Overserviced
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: C

## Discrepancy

POOR NOSE WHEEL STEERING RESPONSE ON TAKEOFF.  REJECTED TAKEOFF AT APPROX 40 KTS.  FOUND NOSE STRUT TO BE OVER SERVICED.  SERVICED NOSE STRUT PER DC-8 M/M 32-21-2.
